Jarnik and Julia; a Diophantine Analysis for Parabolic Rational Maps

Bernd O Stratmann, M Urbánski

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In this paper we derive a Diophantine analysis for Julia sets of parabolic rational maps. We generalise two theorems of Dirichlet and Jarnik in number theory to the,theory of iterations of these maps. On the basis of these results, we then derive a 'weak multifractal analysis' of the conformal measure naturally associated with a parabolic rational map. The results in this paper contribute to a further development of Sullivan's famous dictionary translating between the theory of Kleinian groups and the theory of rational maps.

Original languageEnglish
Pages (from-to)27-54
Number of pages28
JournalMathematica Scandinavica
Volume91
Publication statusPublished - 2002

Keywords

  • HAUSDORFF DIMENSION
  • CONFORMAL MEASURES
  • PATTERSON MEASURE
  • ERGODIC-THEORY
  • SETS
  • POINTS

Fingerprint

Dive into the research topics of 'Jarnik and Julia; a Diophantine Analysis for Parabolic Rational Maps'. Together they form a unique fingerprint.

Cite this